- Open Access
Mappings of type generalized de La Vallée Poussin’s mean
© Bakery; licensee Springer. 2013
- Received: 21 April 2013
- Accepted: 9 September 2013
- Published: 9 November 2013
In the present paper, we study the operator ideals generated by the approximationnumbers and generalized de La Vallée Poussin’s mean defined in(Şimşek et al. in J. Comput. Anal. Appl. 12(4):768-779, 2010). Ourresults coincide with those in (Faried and Bakery in J. Inequal. Appl. 2013,doi:10.1186/1029-242X-2013-186) for the generalized Cesáro sequence space.
- approximation numbers
- operator ideal
- generalized de La Vallée Poussin’s mean sequence space
for all .
for all .
for all , and .
for all , .
if for all .
where is the identity operator on the Euclidean space.
, where is a metric injection (a metric injection is a one-to-one operator with closed range and with norm equal to one) from the space Y into a higher space for a suitable index set Λ.
for all .
, where K denotes the 1-dimensional Banach space, where .
If , then for any scalars , .
The space is a Banach space with the norm .
Let be a nondecreasing sequence of positive real numberstending to infinity, and let and .
Throughout this paper, the sequence is a bounded sequence of positive real numbers with
(b1) the sequence of positive real numbers is increasing and bounded with and ,
(b2) the sequence is a nondecreasing sequence of positive real numberstending to infinity, and with .
Also we define , where 1 appears at the i th place for all.
For any bounded sequence of positive numbers , we have the following well-known inequality, , and for all . See .
E is a linear space and for each .
If , and for all , then ‘i.e., E is solid’.
If , then , where denotes the integral part of .
Example 2.2 is a special space of sequences for.
Example 2.3 is a special space of sequences for.
Definition 2.4, where .
Theorem 2.5is an operator ideal if E is a specialspace of sequences (sss).
Proof See . □
We give here the sufficient conditions on the generalized de La ValléePoussin’s mean such that the class of all bounded linear operators between anyarbitrary Banach spaces with n th approximation numbers of the bounded linearoperators in the generalized de La Vallée Poussin’s mean form an operatorideal.
Theorem 3.1is an operator ideal, if conditions (b1)and (b2) are satisfied.
, then .
we get , from (1-i) and (1-ii), is a linear space.
Let for each , then since . Thus .
- (3)Let , then we have
Hence . Hence from Theorem 2.5 it follows that is an operator ideal. □
Corollary 3.2is an operator ideal ifis an increasing sequence of positive realnumbers, and.
Corollary 3.3is an operator ideal if.
Theorem 3.4 The linear spaceis dense inif conditions (b1) and (b2) aresatisfied.
and , where θ is the zero element of E,
there exists a constant such that for all values of and for any scalar λ,
for some numbers , we have the inequality for all ,
if for all , then ,
for some numbers , we have the inequality ,
for each , there exists such that . This means the set of all finite sequences is ρ-dense in E,
for any , there exists a constant such that .
It is clear from condition (ii) that ρ is continuous at θ.The function ρ defines a metrizable topology in E endowed withthis topology which is denoted by .
Example 3.6 is a pre-modular special space of sequences for, with .
Example 3.7 is a pre-modular special space of sequences for, with .
Theorem 3.8withis a pre-modular special space of sequences ifconditions (b1) and (b2) are satisfied.
Since is bounded, then there exists a constant such that for all values of and for any scalar λ.
For some numbers , we have the inequality for all .
Let for all , then .
There exist some numbers ; by using (iv) we have the inequality .
It is clear that the set of all finite sequences is ρ-dense in .
For any , there exists a constant such that . □
Theorem 3.9 Let X be a normed space, Y be aBanach space, and let conditions (b1) and (b2) besatisfied, thenis complete.
Hence as such . □
Corollary 3.10 Let X be a normed space, Y bea Banach space andbe an increasing sequence of positive real numberswithand, thenis complete.
Corollary 3.11 Let X be a normed space, Y bea Banach space andbe an increasing sequence of positive real numberswith, thenis complete.
The author is most grateful to the editor and anonymous referee for careful readingof the paper and valuable suggestions which helped in improving an earlier version ofthis paper.
- Kalton NJ: Spaces of compact operators. Math. Ann. 1974, 208: 267–278. 10.1007/BF01432152MathSciNetView ArticleMATHGoogle Scholar
- Lima Å, Oja E: Ideals of finite rank operators, intersection properties of balls, and theapproximation property. Stud. Math. 1999, 133: 175–186.MathSciNetMATHGoogle Scholar
- Pietsch A: Operator Ideals. North-Holland, Amsterdam; 1980.MATHGoogle Scholar
- Sanhan W, Suantai S: On k -nearly uniformly convex property in generalized Cesáro sequencespace. Int. J. Math. Math. Sci. 2003, 57: 3599–3607.MathSciNetView ArticleMATHGoogle Scholar
- Savas E, Karakaya V, Şimşek N:Some -type new sequence spaces and their geometricproperties. Abstr. Appl. Anal. 2009., 2009: Article ID 69697Google Scholar
- Şimşek N, Karakaya V: On some geometrical properties of generalized modular spaces of Cesáro typedefined by weighted means. J. Inequal. Appl. 2009., 2009: Article ID 932734. 40G05 (26E60)Google Scholar
- Karakaya V: Some geometric properties of sequence spaces involving lacunary sequence. J. Inequal. Appl. 2007., 2007: Article ID 81028Google Scholar
- Şimşek N, Savas E, Karakaya V: Some geometric and topological properties of a new sequence space defined by de LaVallée Poussin mean. J. Comput. Anal. Appl. 2010, 12(4):768–779.MathSciNetMATHGoogle Scholar
- Şimşek N, Savas E, Karakaya V: On geometrical properties of some Banach spaces. Appl. Math. Inf. Sci. 2013, 7(1):295–300. 10.12785/amis/070137MathSciNetView ArticleGoogle Scholar
- Şimşek N: On some geometric properties of sequence space defined by de La ValléePoussin mean. J. Comput. Anal. Appl. 2011, 13(3):565–573.MathSciNetMATHGoogle Scholar
- Çinar M, Karakaş M, Et M:Some geometric properties of the metric space . J. Inequal. Appl. 2013., 2013: Article ID 28Google Scholar
- Rath D, Tripathy BC: Matrix maps on sequence spaces associated with sets of integers. Indian J. Pure Appl. Math. 1996, 27(2):197–206.MathSciNetMATHGoogle Scholar
- Tripathy BC, Sen M: On generalized statistically convergent sequences. Indian J. Pure Appl. Math. 2001, 32(11):1689–1694.MathSciNetMATHGoogle Scholar
- Tripathy BC, Chandra P: On some generalized difference paranormed sequence spaces associated withmultiplier sequences defined by modulus function. Anal. Theory Appl. 2011, 27(1):21–27. 10.1007/s10496-011-0021-yMathSciNetView ArticleMATHGoogle Scholar
- Tripathy BC: Matrix transformations between some classes of sequences. J. Math. Anal. Appl. 1997, 206: 448–450. 10.1006/jmaa.1997.5236MathSciNetView ArticleMATHGoogle Scholar
- Tripathy BC: On generalized difference paranormed statistically convergent sequences. Indian J. Pure Appl. Math. 2004, 35(5):655–663.MathSciNetMATHGoogle Scholar
- Altay B, Başar F:Generalization of the sequence space derived by weighted means. J. Math. Anal. Appl. 2007, 330(1):147–185.View ArticleGoogle Scholar
- Faried N, Bakery AA: Mappings of type Orlicz and generalized Cesáro sequence space. J. Inequal. Appl. 2013. 10.1186/1029-242X-2013-186Google Scholar
This article is published under license to BioMed Central Ltd. This is an open access article distributed under the terms of the Creative CommonsAttribution License (http://creativecommons.org/licenses/by/2.0), which permitsunrestricted use, distribution, and reproduction in any medium, provided the originalwork is properly cited.